# SDR CALA2014062300805

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,158 hours, 17,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11244
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT FRAME AT STATION 500C BETWEEN STRINGER 8 - 9 SUPPORT BRACKET ATTACHMENT AREA FOUND INBD RIVET HOLE CRACKED AT FRAME LAYER APPROX 1/8 INCH LONG RUNNING INBD & APPROX 1/8 INCH LONG RUNNING DOWN.  CABIN RT FRAME AT STATION 500C BETWEEN STRINGER 8 - 9 FRAME REPLACED IAW EA5310-04716 REV G FIG 3.  ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 20 ACCOMPLISHED.  HFEC NIL CRACK FOUND IAW NTM PART 6 51-00-00 PROC 23 EA5310-04716 REV G OP 02.
